# SDR FDEA200812135138

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 19,049 hours, 10,220 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU 18K, LOW FUEL QTY DECREASING AT APPX 500-1000 LBS/MIN, THIS WAS ON THE ECAM & OVHD PANEL.  REF QRH, "POSSIBLE FUEL LEAK" PULLED FQI CHAN SUPPLY 1 2 C/B'S.  WHEN FQI RETURNED LOW RESUMED IT'S STEADY DECREASE.  AFTER LANDING, ALL FUEL IND'S RETURNED TO NORMAL.  ACFT RELEASED FOR SERVICE PER MEL/CDL: 28-42-01-01 RELEASED FOR SERVICE.  BITE TEST OF CGCC & FUEL QTY COMPUTER NORMAL.  DEPINNED SHIELDED WIRE PIN -W FOR INSPECTION & TWO SHIELD WIRES THAT WERE PIGGY-BACKED TO IT PULLED OUT OF THE SOLDER. RETERMINATED SOCKET FOR CENTER CONDUCTOR AND REASSEMBLED SOLDER SLEEVE FOR SHIELD & TWO PIGGY-BACKED WIRES.
